Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Invariance of complementary domains of a fixed point set

Authors: M. Brown and J. M. Kister
Journal: Proc. Amer. Math. Soc. 91 (1984), 503-504
MSC: Primary 57N15
MathSciNet review: 744656
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Glen E. Bredon, Introduction to compact transformation groups, Academic Press, New York-London, 1972. Pure and Applied Mathematics, Vol. 46. MR 0413144
  • [2] Glen E. Bredon, Orientation in generalized manifolds and applications to the theory of transformation groups, Michigan Math. J. 7 (1960), 35–64. MR 0116342
  • [3] M. H. A. Newman, A theorem on periodic transformations of spaces, Quart. J. Math. 2 (1931), 1-9.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N15

Retrieve articles in all journals with MSC: 57N15

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society